# SDR CALA0100026

- Difficulty date: January 15, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 18,503 hours, 9,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TRANSITION PANEL IN AFT CARGO PIT CORRODED AT SEVERAL FASTENER HOLES FROM STA 727 - 927.  THE PANEL WAS REMOVED AND REPLACED WITH A NEW PANEL IAW SRM 51-40-2.
